MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B LABORATORY KIT; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B LABORATORY KIT; DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Catalog Number 256041
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/28/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4.Medical device expiration date: unknown.H4.Device manufacture date: unknown.The information for the additional 510k is as follows: g4.Pma/510(k)#: k121797, k132256, k132693, k133138, k151301, k152874, k160164.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported while using the bd veritor¿ system for rapid detection of flu a+b laboratory kit, one (1) false positive flu result was obtained.Upon repeat testing using a new test cartridge, a negative flu result was obtained.In addition, confirmatory molecular testing provided a negative flu result.There were no health impact or consequences reported.The user did not specify if the analyte in question was flu a or flu b and no additional information was provided from the customer after several follow up attempts by bd.This is report 2 of 10.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary - this statement summarizes the investigation results regarding a complaint that alleges false positive when using kit flu a+b 30 test hospital veritor (material#: 256041), batch number unknown.The customer reported that they received false positive results with 10 patient samples; they reported initially receiving a positive result, then a negative result when repeating the test with a new cartridge.They also performed confirmatory molecular testing on the patient samples.Bd quality performs a systematic approach to investigate all complaints.This approach involves review of manufacturing batch history records, visual inspection of retention samples, and visual inspection of customer returned samples, if applicable.Batch history record (bhr) review and retain sample testing were not performed as there was no batch number provided.No photos or samples were received; therefore, return sample analysis could not be performed.The reported issue was unable to be confirmed.Quality will continue to monitor for trends for false positive.There were no corrective actions taken at this time.

Brand Name
BD VERITOR¿ SYSTEM FOR RAPID DETECTION OF FLU A+B LABORATORY KIT
Common Device Name
DEVICES DETECTING INFLUENZA A, B, AND C VIRUS ANTIGENS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
matt j. connor
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key24429720
Report Number3006948883-2026-00160
Device Sequence Number10393255
Product Code PSZ
UDI-Device Identifier00382902560418
UDI-Public(01)00382902560418
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K120049
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number256041
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/18/2026
Initial Report FDA Received Date02/24/2026
Supplement Report FDA Received Date04/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown